New inequalities on Hermite-Hadamard utilizing fractional integrals release_v2purkrmpjdpbgwoiyn3l6w4za

by Shahid Qaisar, Muhammad Iqbal, Sabir Hussain, Saad Butt, Muhammad Meraj

Published in Kragujevac Journal of Mathematics by Centre for Evaluation in Education and Science (CEON/CEES).

2018   Volume 42, p15-27

Archived Files and Locations

application/pdf  422.4 kB
file_ehxq4xaqf5duvpj4vzw6zfk5pi (webarchive) (web)
Read Archived PDF
Type  article-journal
Stage   published
Year   2018
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
Not in Keepers Registry
ISSN-L:  1450-9628
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 9dd9b235-0678-4b7d-ade2-bca7f3021978